# SDR HALA2018122400677

- Difficulty date: December 22, 2018
- Submitted: December 25, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 1,301 hours, 257 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 OIL CHIP DETECTED WHILE ATTEMPTING TO START ENGINE #2.// PERFORMED CHIP DETECTOR INSP PER TSM 79-00-00-281-802A. NO FAULTS FOUND. CLOSED COWLS. RAN ENGINE, NO ECAM MESSAGE NOTED.
